# SDR UIEA2019081305139

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plug
- Part number: 1291M56P01
- Part serial: NSN
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG R/H T/R ACTUATOR UP PLUG LEAK.( REPLACED #2 T/R OPEN ACTUATOR UPPER HOSE PLUG WITH SERVICEABLE PARTS 20-11-00-910-801. OPEN AND CLOSE THE T/R. CHECK NORMAL AND NO LEAK FOUND. )
